# SDR DALA2024071207073

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 IN REF NIRC 00460: CORROSION ON CUPS WEB BTW STA 1160 TO STA 1170 RBL.70 AT CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00694: CUPS WEB BTW STA 1160 TO STA 1170 RBL.70 AT CPAX. WAS REPAIRED PER ERA 618766-14 REV ORIGINAL SECTION I (0442610)
